# SDR DXTA2021071245060

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0271
- Aircraft time: 51 hours, 37 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Overrotated
- Location: Lt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RETRIM NOSE LEFT AMBER CAS: AT ROTATION FELT STIFFNESS IN L RUDDER PEDAL, AIRCRAFT TRACKED STRAIGHT.  AT FLAP RETRACTION CAS ILLUMINATED, & REMAINED ON FOR DURATION OF FLT.  FOLLOWED CHECKLIST . NOTED HEAVINESS IN RUDDER PEDALS, TRAVEL WAS AVAILABLE. FULL LEFT RUDDER TRIM WAS REQUIRED.  THIS ISSUE HAPPENED COINCIDENT WITH ELEVATOR ISSUE.  LT ELEVATOR CABLE, AT ROTATION, AIRCRAFT POPPED UP (OVER ROTATED) EVEN THOUGH PITCH TRIM SETTING WAS CONFIRMED PROPER. ABLE TO CORRECT THE PITCH ATTITUDE & CONTINUE NORMAL CLIMBOUT.  AIRCRAFT PITCH CONTROL FELT NORMAL THEREAFTER.  DURING POSTFLIGHT,   THE LT ELEVATOR HANGING DOWN,  THE RT NEUTRAL. AFTER INVESTAGATION FOUND DAMAGE WAS DETERMINED TO BE CAUSED BY OTHER AIRCRAFT.
